MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939354090
Medical Device Problem Codes Entrapment of Device (1212); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The stenosed target lesion was located in the proximal right coronary artery.The opticross 6 hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the ivus catheter was delivered with little to no resistance.During pullback, when attempting to withdraw the catheter into the guide, the physician noted that it would not reenter the guide catheter.The entire system, including the guide catheter, guidewire, and ivus catheter, was removed from the patient.Upon inspection, the guidewire was found to have folded on itself and wrapped around the monorail portion of the catheter.The physician subsequently rewired the vessel without issue, stent placement was performed, and the procedure was completed successfully.The patient fully recovered and no complications were reported.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.

Brand Name
OPTICROSS? 6 HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24343380
Report Number2124215-2026-08415
Device Sequence Number10040964
Product Code OBJ
UDI-Device Identifier00191506035457
UDI-Public(01)00191506035457
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown